# SDR CALA2025052104879

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 81,205 hours, 30,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE SKIRT HANGING OUT OF THE BOTTOM PERFORMED R1 DOOR SLIDE PACK REPACKING REF AMM 25-66-01. ADD 347944, U384621 C/W RII REQUIREMENTS FOR R1 DOOR SLIDE
